Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Hadwiger's transversal theorem in higher dimensions


Authors: Jacob E. Goodman and Richard Pollack
Journal: J. Amer. Math. Soc. 1 (1988), 301-309
MSC: Primary 52A20; Secondary 05B35, 52A35
DOI: https://doi.org/10.1090/S0894-0347-1988-0928260-1
MathSciNet review: 928260
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 52A20, 05B35, 52A35

Retrieve articles in all journals with MSC: 52A20, 05B35, 52A35


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0928260-1
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society